TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 29·Issue 2·February 2026·19 Articles

Volume 29, Issue 2

Articles

Open Access Research Article·pp. 225–234·Vol. 29, Issue 2Feb 2026

Efficient design of neural network based on modified LM training algorithm for solving nonlinear 4th order 3D-PDEs 

Farah F. Ghazi, Luma N. M. Tawfiq

Published Online: 29 Jan 2026DOI: 10.47974/JIM-2012

In this paper: Authors in this work design efficient neural networks, which are based on the modified Levenberg - Marquardt (LM) training algorithms to solve non-linear fourth - order three -dimensional partial diff...

AbstractReferencesFull Text PDF (960 KB)Views: 516Downloads: 120Citations: 0
Open Access Research Article·pp. 265–277·Vol. 29, Issue 2Feb 2026

Characterization of nilpotent Lie algebras by their multipliers, t(L) = 13

Zari Ahmadieh, Hamid Darabi, Farshid Saeedi

Published Online: 24 Nov 2025DOI: 10.47974/JIM-2153

In this paper: For every n-dimensional nilpotent Lie algebra L, let ℳ(L)be the Schur multiplier of L. Then we define t(L) by t(L) = 1/2(n2 – n) – dimℳ(L). We classify nilpotent Lie algebras L satisfying t(L) = 13.

AbstractReferencesFull Text PDF (1,019 KB)Views: 317Downloads: 140Citations: 0
Open Access Research Article·pp. 279–312·Vol. 29, Issue 2Feb 2026

Investigating topological spaces arising from commutative rings via associated zero divisor graphs : A holistic approach

Nasir Ali, Maysoon Qousini, Muhammad Imran Qureshi, Hafiz Muhammad Afzal Siddiqui

Published Online: 28 Apr 2025DOI: 10.47974/JIM-2161

In this paper: This research investigates the construction of topological spaces (TS) through zero divisor graphs (ZD-graphs) of finite commutative rings (FCR), denoted by Γ(R), having order at most 10. The vertices...

AbstractReferencesFull Text PDF (1.3 MB)Views: 339Downloads: 103Citations: 0
Open Access Research Article·pp. 313–328·Vol. 29, Issue 2Feb 2026

A novel modification of the fractional conformable triple Sumudu transformation to investigate nonlinear fractional PDEs

Shailesh A. Bhanotar, Mohammad Esmael Samei

Published Online: 21 Jun 2025DOI: 10.47974/JIM-2162

In this paper: In this paper, we introduce a novel modification of the fractional conformable triple Sumudu transformation and subsequently establish fundamental theorems that pave the way for various practical appl...

AbstractReferencesFull Text PDF (430 KB)Views: 199Downloads: 119Citations: 0
Open Access Research Article·pp. 337–361·Vol. 29, Issue 2Feb 2026

A new mathematical model driven by the Theory of Complexity applied to the relation between economic variables, money demand and blockchain crypto-coin application

Gerardo Iovane, Massimo Ceccobelli

Published Online: 07 Oct 2025DOI: 10.47974/JIM-2186

In this paper: We can say that in the context of Financial Computing, the present article aims to delve into an exploration of the intricate web of relationships among the key economic variables, with a central focu...

AbstractReferencesFull Text PDF (1.3 MB)Views: 253Downloads: 105Citations: 0
Open Access Research Article·pp. 363–370·Vol. 29, Issue 2Feb 2026

An analytical innovation from foundations to modern applications of advancing measure theory via approach structure

Ali Abed Hammood Fahd, Arkan Jassim Mohammed, Boushra Y. Hussein

Published Online: 13 Feb 2026DOI: 10.47974/JIM-2191

In this paper: In this research, we define and prove various features of a new measure based on the idea of approach structure, known as the approach measure. We then discuss the relationship between the new and tra...

AbstractReferencesFull Text PDF (401 KB)Views: 163Downloads: 105Citations: 0
Open Access Research Article·pp. 371–383·Vol. 29, Issue 2Feb 2026

Power moments of the coefficients of an L-function over a polynomial in six variables

Naveen K. Godara, Prashant Tiwari

Published Online: 22 Oct 2025DOI: 10.47974/JIM-2231

In this paper: Let f denote a normalized Hecke eigenform of an even integral weight κ ≥ 2 on the group SL2 (ℤ). We study power moments of the coefficients of an L-function associated with the eigenform f over square...

AbstractReferencesFull Text PDF (510 KB)Views: 432Downloads: 133Citations: 0
Open Access Research Article·pp. 385–397·Vol. 29, Issue 2Feb 2026

Effective effects of temperature distribution and pressure gradient parameter in the curved peristaltic channel of non-Newtonian Walter’s-B fluid

Hana I. Lafta, Rana G. Ibraheem, Zainab A. Jaafar, Shuker Khalil

Published Online: 29 Jan 2026DOI: 10.47974/JIM-2244

In this paper: The current work is concerned with studying the effective effects of temperature distribution and pressure gradient in the curved channel for non-Newtonian Walter’s - B fluid. A fluid moving through a...

AbstractReferencesFull Text PDF (1.1 MB)Views: 267Downloads: 120Citations: 0
Open Access Research Article·pp. 399–412·Vol. 29, Issue 2Feb 2026

Hybrid block method with quasilinearization for the dynamical simulation of a methamphetamine abuse model

Saheed Ojo Akindeinde, Saidu Daudu Yakubu

Published Online: 05 Dec 2025DOI: 10.47974/JIM-2337

In this paper: We propose a single-step hybrid block approach that incorporates three strategically chosen fixed off-grid points to tackle a system of methamphetamine abuse models governed by first-order equations....

AbstractReferencesFull Text PDF (715 KB)Views: 188Downloads: 129Citations: 0
Open Access Research Article·pp. 413–421·Vol. 29, Issue 2Feb 2026

On coefficient estimate of K-fold bi-univalent functions

Hadeel K. Abood, Abdul Rahman S. Juma

Published Online: 29 Jan 2026DOI: 10.47974/JIM-2247

In this paper: This study examines and investigates two novel subclasses ℳ𝓗Σ𝓆(Ѳ, Ғ, η; δ) and ℳ𝓗~Σ𝓆(θ, Ғ, η; φ) for a family Σ𝓆 of K-fold symmetric bi-univalent function in a open unit disk. Furthermore, where funct...

AbstractReferencesFull Text PDF (461 KB)Views: 188Downloads: 114Citations: 0
Open Access Research Article·pp. 423–436·Vol. 29, Issue 2Feb 2026

Generalized fractional Hankel-Clifford convolution, translation, and norm equalities in Sobolev spaces : A Pseudo-differential operator approach

Balasaheb Waphare, Rahilanaz Shaikh

Published Online: 14 Feb 2026DOI: 10.47974/JIM-2384

In this paper: This paper introduces the generalized fractional Hankel-Clifford convolution and translation. It also focuses on pseudo-differential operators that satisfy a certain L1α,β,a,b-norm inequality when usi...

AbstractReferencesFull Text PDF (839 KB)Views: 204Downloads: 102Citations: 0
Open Access Research Article·pp. 437–446·Vol. 29, Issue 2Feb 2026

Derivation of a new semi-imlicit Runge-Kutta method of contra-harmonic mean with forward-backward technique

Mahmood D. Jasim, Ammar Saad Abduljabbar, Noor Mawlood Dahash

Published Online: 29 Jan 2026DOI: 10.47974/JIM-2250

In this paper: In this article, the new method that solves Initial Value Problems IVPs is presented, where we derived our new method by using the Contra Harmonic CH mean instead of the classic arithmetic mean, more...

AbstractReferencesFull Text PDF (520 KB)Views: 216Downloads: 132Citations: 0
Open Access Research Article·pp. 459–464·Vol. 29, Issue 2Feb 2026

On triple sequences spaces described by triple cubic maximal Foung functions

Aqeel Mohammed Hussein

Published Online: 13 Feb 2026DOI: 10.47974/JIM-2390

In this paper: In this work, we offer the triple sequences spaces defined by the triple cubic maximal Foung functions. Some academics defines the concept of an Orlicz function as follows: Let 𝓌:[0, ∞) → [0, ∞) is ca...

AbstractReferencesFull Text PDF (703 KB)Views: 173Downloads: 126Citations: 0
Open Access Research Article·pp. 465–476·Vol. 29, Issue 2Feb 2026

Application of a-b-FG-Khan contractions to an initial value problem in b-metric spaces

Gehad M. Abd-Elhamed

Published Online: 02 Feb 2026DOI: 10.47974/JIM-2399

In this paper: We establish sufficient criteria for the existence and uniqueness of fixed points for α-β-FG-Khan contractions in b-metric spaces. Examples are provided to illustrate these ideas. Additionally, we app...

AbstractReferencesFull Text PDF (607 KB)Views: 181Downloads: 144Citations: 0
Open Access Research Article·pp. 477–490·Vol. 29, Issue 2Feb 2026

Innovative methods for generalized rough approximation spaces, inspired by grills and maximal neighborhoods 

B. Alreshidi, M. Aldawood, A. A. Azzam

Published Online: 14 Feb 2026DOI: 10.47974/JIM-2421

In this paper: Rough set theory is a well-known mathematical framework for dealing with data that is unclear or ambiguous, especially through the use of approximation spaces. These approximation spaces are important...

AbstractReferencesFull Text PDF (308 KB)Views: 219Downloads: 133Citations: 0
Open Access Research Article·pp. 491–504·Vol. 29, Issue 2Feb 2026

Soft quantum logic and Łukasiewicz fuzzy topology

Majd Hamid Mahmood, Maysoon Qousini

Published Online: 09 Feb 2026DOI: 10.47974/JIM-2404

In this paper: In this paper we define Soft Quantum Logic and Łukasiewicz fuzzy topology, and study the relation between Soft Quantum Logic and Łukasiewicz fuzzy quantum logic, as well as the relation between Soft Q...

AbstractReferencesFull Text PDF (500 KB)Views: 257Downloads: 111Citations: 0